MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA BALLOON DILATATION CATHETER
Model Number ATG80166
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review will be performed.The device was returned for evaluation and the investigation is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model atg80166 pta balloon dilatation catheter allegedly experienced material rupture.The information was received from one source.The malfunction involved an (b)(6) female patient weighing (b)(6) with not reported consequences.
 
Additional Manufacturer Narrative
H10: the lot number was provided and a lot history review was performed.The device was returned for evaluation.The investigation is confirmed for balloon rupture and frayed balloon material.The definitive root cause could not be determined based upon available information.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model atg80166 pta balloon dilatation catheter allegedly experienced material rupture.The information was received from one source.The malfunction involved an 80 year old female patient weighing 118lbs with not reported consequences.

Brand Name
ATLAS GOLD PTA BALLOON DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9967985
Report Number2020394-2020-02838
Device Sequence Number11721443
Product Code DQY
UDI-Device Identifier00801741060830
UDI-Public(01)00801741060830
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberATG80166
Device Catalogue NumberATG80166
Device Lot Number93XD0037
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date04/16/2020
Supplement Report FDA Received Date06/26/2020
Patient Sequence Number1